# SDR JJBA20160407010

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 35,472 hours, 47,943 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: LA11A2118
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON TRIM FAILED FULL LT DOWN.  R & R AILERON TRIM ACTUATOR.
